MathSciNet Relay Station
MathSciNet bibliographic data
MR819947 (88f:58021) 58E07 (35B32 35J60)
Cantrell, Robert Stephen On coupled multiparameter nonlinear elliptic systems. Trans. Amer. Math. Soc. 294 (1986), no. 1, 263–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement